| Model Number |
6946M55 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited non-physiologic oversensing.It was noted reprogramming the rv lead to tip to coil was considered due to pacing inhibition from the oversensing.The lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the lead also exhibited noise and further episodes of short ventricle to ventricle intervals.The physician will continue to monitor the lead.
Event or Problem Description
It was further reported that a lead integrity alert (lia) had been triggered due to high rate non-sustained episodes and numerous short v-v intervals.Additionally, noise continued to be observed on the lead.The patient was advised to go to the emergency department as previous reprogramming of the lead had been completed but had not resolved the right ventricular (rv) lead issues.The patient was admitted for a lead revision.However, while in pre-operation holding the patient went into a ventricular arrhythmia.The device appropriately detected and treated the arrhythmia but the patient subsequently passed away.
Additional Manufacturer Narrative